phone +7 (3412) 91 60 92

Archive of Issues

Russia Izhevsk
Section Mathematics
Title About invariant sets of control systems with random coefficients
Author(-s) Rodina L.I.a
Affiliations Udmurt State Universitya
Abstract This work is devoted to the investigation of invariant sets of control systems with impulse influences that are parameterized by a metric dynamic system. Such systems describe various stochastic models of population dynamics, economy, quantum electronics and mechanics. We obtain the conditions of existence of invariant sets for the attainability set of system as well as conditions of asymptotic approach of system solutions to a given set. The obtained results are illustrated by examples of population dynamics which is subject to crafts, when the moments of trade preparations and the sizes of these preparations are random variables. For given models we investigate various dynamic modes of development which essentially differ from modes of the deterministic models and better display the processes occurring in real ecological systems. Conditions under which the population size is in the given set and conditions of asymptotic extinction of population with probability equal to one are received; estimations for a mathematical expectation and a dispersion of time of population extinction are also obtained.
Keywords сontrol systems with random coefficients, dynamical systems, invariant sets, probabilistic models of population dynamics
UDC 517.935, 517.938
MSC 34A60, 37N35, 49J15, 93B03
DOI 10.20537/vm140409
Received 20 October 2014
Language Russian
Citation Rodina L.I. About invariant sets of control systems with random coefficients, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2014, issue 4, pp. 109-121.
  1. Rodina L.I. On some probability models of dynamics of population growth, Vestn. Udmurt. Univ. Mat. Mekh. Komp'yut. Nauki, 2013, no. 4, pp. 109-124.
  2. Rodina L.I. About one stochastic model of population dynamics, Population Dynamics: Analysis, Modelling, Forecast, 2014, vol. 3, no. 1, pp. 1-15.
  3. Rodina L.I. Conditions of invariance and extinction for stochastic model of control population, Population Dynamics: Analysis, Modelling, Forecast, 2014, vol. 3, no. 2, pp. 43-54.
  4. Nedorezov L.V. Kurs lektsii po matematicheskoi ekologii (Course of lectures on mathematical ecology), Novosibirsk: Sibirskii khronograf, 1997, 161 p.
  5. Nedorezov L.V., Utyupin Yu.V. A discrete-continuous model for a bisexual population dynamics, Siberian Mathematical Journal, 2003, vol. 44, no. 3, pp. 511-518.
  6. Bainov D.D. Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population, Applied Mathematics and Computation, 1990, vol. 39, no. 1, pp. 37-48.
  7. Dykhta V.A., Samsonyuk О.N. Optimal'noe impul'snoe upravlenie s prilozheniyami (Optimal impulse control with applications), Moscow: Fizmatlit, 2000, 256 p.
  8. Riznichenko G.Yu. Lektsii po matematicheskim modelyam v biologii. Chast' 1 (Lectures on mathematical models in biology. Part 1), Izhevsk: Regular and Chaotic Dynamics, 2002, 232 p.
  9. Kornfel'd I.P., Sinai Ya.G., Fomin S.V. Ergodicheskaya teoriya (The ergodic theory), Moscow: Nauka, 1980, 384 p.
  10. Baranova O.V. Uniform global controllability of a linear system with stationary random parameters, Differential Equations, 1991, vol. 27, no. 11, pp. 1289-1295.
  11. Masterkov Yu.V., Rodina L.I. Sufficient conditions for the local controllability of systems with random parameters for an arbitrary number of system states, Russian Mathematics, 2008, vol. 52, no. 3, pp. 34-44.
  12. Rodina L.I., Khammadi A.Kh. Statistical characteristics of attainability set of controllable systems with random coefficients, Russian Mathematics, 2014, vol. 58, issue 11, pp. 43-53.
  13. Shiryaev A.N. Veroyatnost' (Probability), Moscow: Nauka, 1989, 580 p.
  14. Korolyuk V.S., Portenko N.I., Skorokhod A.V., Turbin A.F. Spravochnik po teorii veroyatnostei i matematicheskoi statistike (Handbook of probability theory and mathematical statistics), Moscow: Nauka, 1985, 640 p.
  15. Feller W. An introduction to probability theory and its applications, Wiley, 1971. Translated under the title Vvedenie v teoriyu veroyatnostei i ee prilozheniya, Moscow: Mir, 1984.
  16. Panasenko E.A., Tonkov E.L. Invariant and stably invariant sets for differential inclusions, Proceedings of the Steklov Institute of Mathematics, 2008, vol. 262, issue 1, pp. 194-212.
  17. Clarke F. Optimization and nonsmooth analysis, Wiley, 1983. Translated under the title Optimizatsiya i negladkii analiz, Moscow: Nauka, 1988, 300 p.
Full text
<< Previous article
Next article >>